Flag bicolorings, pseudo-orientations, and double covers of maps

Hiroki Koike, Daniel Pellicer, Miguel Raggi, Stephen E Wilson

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

This paper discusses consistent flag bicolorings of maps, in their own right and as generalizations of orientations and pseudo-orientations. Furthermore, a related doubling concept is introduced, and relationships between these ideas are explored.

Original languageEnglish (US)
Article number#P1.3
JournalElectronic Journal of Combinatorics
Volume24
Issue number1
StatePublished - Jan 20 2017

Fingerprint

Doubling
Cover
Concepts
Relationships
Generalization

Keywords

  • Consistent bicoloring
  • Flag
  • Map
  • Orientation
  • Pseudo-orientation

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Geometry and Topology
  • Computational Theory and Mathematics

Cite this

Flag bicolorings, pseudo-orientations, and double covers of maps. / Koike, Hiroki; Pellicer, Daniel; Raggi, Miguel; Wilson, Stephen E.

In: Electronic Journal of Combinatorics, Vol. 24, No. 1, #P1.3, 20.01.2017.

Research output: Contribution to journalArticle

Koike, Hiroki ; Pellicer, Daniel ; Raggi, Miguel ; Wilson, Stephen E. / Flag bicolorings, pseudo-orientations, and double covers of maps. In: Electronic Journal of Combinatorics. 2017 ; Vol. 24, No. 1.
@article{6272b189b1c14be4968f835e8726e1c8,
title = "Flag bicolorings, pseudo-orientations, and double covers of maps",
abstract = "This paper discusses consistent flag bicolorings of maps, in their own right and as generalizations of orientations and pseudo-orientations. Furthermore, a related doubling concept is introduced, and relationships between these ideas are explored.",
keywords = "Consistent bicoloring, Flag, Map, Orientation, Pseudo-orientation",
author = "Hiroki Koike and Daniel Pellicer and Miguel Raggi and Wilson, {Stephen E}",
year = "2017",
month = "1",
day = "20",
language = "English (US)",
volume = "24",
journal = "Electronic Journal of Combinatorics",
issn = "1077-8926",
publisher = "Electronic Journal of Combinatorics",
number = "1",

}

TY - JOUR

T1 - Flag bicolorings, pseudo-orientations, and double covers of maps

AU - Koike, Hiroki

AU - Pellicer, Daniel

AU - Raggi, Miguel

AU - Wilson, Stephen E

PY - 2017/1/20

Y1 - 2017/1/20

N2 - This paper discusses consistent flag bicolorings of maps, in their own right and as generalizations of orientations and pseudo-orientations. Furthermore, a related doubling concept is introduced, and relationships between these ideas are explored.

AB - This paper discusses consistent flag bicolorings of maps, in their own right and as generalizations of orientations and pseudo-orientations. Furthermore, a related doubling concept is introduced, and relationships between these ideas are explored.

KW - Consistent bicoloring

KW - Flag

KW - Map

KW - Orientation

KW - Pseudo-orientation

UR - http://www.scopus.com/inward/record.url?scp=85011565248&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85011565248&partnerID=8YFLogxK

M3 - Article

VL - 24

JO - Electronic Journal of Combinatorics

JF - Electronic Journal of Combinatorics

SN - 1077-8926

IS - 1

M1 - #P1.3

ER -